Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations


ÖZBEKLER A., Zafer A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.4, pp.933-940, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2010.12.041
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.933-940

Abstract

New oscillation criteria are obtained for second order forced mixed nonlinear impulsive differential equations of the form